American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrei Marcus. Broué's abelian defect group conjecture for alternating groups. Proc. Amer. Math. Soc. 132 (2004) 7-14. MR 2021243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Edward L. Green, Idun Reiten and Øyvind Solberg. Dualities on generalized Koszul algebras. Memoirs of the AMS 159 (2002) MR 1921583.
Book volume table of contents   

[35] J. T. Stafford and M. Van den Bergh. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. 38 (2001) 171-216. MR 1816070.
Abstract, references, and article information   
View Article: PDF

[36] Peter Jørgensen. Intersection theory on non-commutative surfaces. Trans. Amer. Math. Soc. 352 (2000) 5817-5854. MR 1695026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jeremy Haefner and Gerald Janusz. Hereditary crossed products. Trans. Amer. Math. Soc. 352 (2000) 3381-3410. MR 1661242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Joachim Kupsch and Oleg G. Smolyanov. Hilbert norms for graded algebras. Proc. Amer. Math. Soc. 128 (2000) 1647-1653. MR 1707524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] David J. Pengelley and Frank Williams. Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology. Trans. Amer. Math. Soc. 352 (2000) 1453-1492. MR 1653375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yuri Bahturin and Susan Montgomery. Pi-envelopes of Lie superalgebras. Proc. Amer. Math. Soc. 127 (1999) 2829-2839. MR 1600092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] James J. Zhang. Non-noetherian regular rings of dimension 2. Proc. Amer. Math. Soc. 126 (1998) 1645-1653. MR 1459158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Darin R. Stephenson and James J. Zhang. Growth of graded noetherian rings. Proc. Amer. Math. Soc. 125 (1997) 1593-1605. MR 1371143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Darin R. Stephenson. Algebras associated to elliptic curves. Trans. Amer. Math. Soc. 349 (1997) 2317-2340. MR 1390046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Amnon Yekutieli and James J. Zhang. Serre duality for noncommutative projective schemes. Proc. Amer. Math. Soc. 125 (1997) 697-707. MR 1372045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Peter Jørgensen. Serre-duality for Tails$(A)$. Proc. Amer. Math. Soc. 125 (1997) 709-716. MR 1363171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James Osterburg and Xue Yao. The Connes spectrum of group actions and group gradings for certain quotient rings . Trans. Amer. Math. Soc. 347 (1995) 2263-2275. MR 1273514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Lieven Le Bruyn and S. P. Smith. Homogenized $\mathfrak{sl}(2)$ . Proc. Amer. Math. Soc. 118 (1993) 725-730. MR 1136235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Raymond A. Beaulieu and Anders Jensen. Exact embeddings into Artinian rings . Proc. Amer. Math. Soc. 118 (1993) 391-399. MR 1129872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hui Shi Li and Freddy Van Oystaeyen. Dehomogenization of gradings to Zariskian filtrations and applications to invertible ideals . Proc. Amer. Math. Soc. 115 (1992) 1-11. MR 1081698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. Saorín. Descending chain conditions for graded rings . Proc. Amer. Math. Soc. 115 (1992) 295-301. MR 1093603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Th. Belzner, W. D. Burgess, K. R. Fuller and R. Schulz. Examples of ungradable algebras . Proc. Amer. Math. Soc. 114 (1992) 1-4. MR 1062382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Yue-chan P. Ho. The preservation of the semiprime Goldie property by strong semilattice sums . Proc. Amer. Math. Soc. 114 (1992) 613-616. MR 1074752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Edmund R. Puczyłowski. A note on graded algebras . Proc. Amer. Math. Soc. 113 (1991) 1-3. MR 991706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Gregory Lupton. Algebras realized by $n$ rational homotopy types . Proc. Amer. Math. Soc. 113 (1991) 1179-1184. MR 1073529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Frank Röhl. Unit groups of completed modular group algebras and the isomorphism problem . Proc. Amer. Math. Soc. 111 (1991) 611-618. MR 1045598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia